# SDR SWAA2024102452279

- Difficulty date: October 23, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 29,693 hours, 14,487 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Alignment
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS THAT FWD SERVICE DOOR GIRT BAR IS HARD TO STOW ON HOOKS<[01] RR?D FWD SERVICE DOOR GIRT BAR IAW AMM 25-66-01
